The views expressed do not necessarily represent the view of the National Institutes of Health, the Department of Health and Human Services, or the US Federal Government.
LETTER TO THE EDITOR
Systemic hypersensitivity reaction mimicking anaphylaxis after first filgrastim administration in a healthy donor
Article first published online: 9 MAY 2013
Published 2013. This article is a U.S. Government work and is in the public domain in the USA.
Volume 53, Issue 5, pages 1146–1147, May 2013
How to Cite
Tholpady, A., Chiosea, I., Lyons, J. J., Baird, K. and Leitman, S. F. (2013), Systemic hypersensitivity reaction mimicking anaphylaxis after first filgrastim administration in a healthy donor. Transfusion, 53: 1146–1147. doi: 10.1111/trf.12149
- Issue published online: 9 MAY 2013
- Article first published online: 9 MAY 2013
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.